MAUDE Adverse Event Report: EXACTECH, INC. KNEE COMPONENT; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. KNEE COMPONENT; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-012-51-3011
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported via legal documentation that approximately unknown months after a total knee replacement procedure, the patient has experienced prosthesis wear.No further issues or complications were reported.No additional information is available.
 
Additional Manufacturer Narrative
D10: no concomitants available.
 
Additional Manufacturer Narrative
D10: (b)(6), 204-34-04 - fluted stem extension 40l x 14 mm; (b)(6), 204-70-00 - tibial stem ext.Screw; (b)(6), 02-010-03-0230 - logic cr femoral cem, left, sz 3; (b)(6), 02-012-45-3030 - lgc tibial fit tray cem sz 3f / 3t; (b)(6), 200-02-35 - three peg patella 35mm.Manufacturer narrative updated: the reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear or due to inclusion of the polyethylene in the packaging recall.However, the reported prosthesis wear could not be confirmed and potential contributions of manufacturing, user, or patient-related considerations to the event could not be assessed as the devices were not available for evaluation and no images, radiographs, or relevant clinical information was provided.

Brand Name
KNEE COMPONENT
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC
2320 nw 66th court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th court
gainesville, FL 32653
3523771140
MDR Report Key19459173
Report Number1038671-2024-01718
Device Sequence Number20536285
Product Code JWH
UDI-Device Identifier10885862230416
UDI-Public10885862230416
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K123342
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2024
Device Catalogue Number02-012-51-3011
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/31/2024
Supplement Date Received by Manufacturer09/25/2024
Initial Report FDA Received Date06/04/2024
Supplement Report FDA Received Date09/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/30/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown